# SDR C2XA07IA055

- Difficulty date: March 6, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 16,371 hours, 12,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 85825
- Condition: Discharged
- Location: Cabin
- Part time: 5,212 hours, 5,057 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAF - FLIGHT 2760, DURING PREFLIGHT THE CREW REPORTED THE AFT THREE EMERGENCY LIGHT STRIPS TO BE INOPERATIVE. THE CREW CHARGED THE EMERGENCY LIGHTS SYSTEM, OPERATIONALLY CHECKED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
